... started about 18 hours after he last used right away his head started pounding really bad and he started sweating,we waited an hour and he took the final 2 suboxone he is still vomiting,sweating is this normal his headache is gone but his stomache is still sick
He may be going through precipitated withdrawals. What was he using prior to the subs? For how long? If he still had enough of whatever he was using in his system, he may have taken the subs too soon. They are very, very strong!! What mg are the subs? If they were 8mg, the dose may be too high. Much depends on what he was addicted to and how long he waited before sub induction. Two hours of wd's is a short time, even though it was 18 hours since he last used. If he was addicted to methadone he took the sub too early. If it were opiates, heroin, oxycontin, morphine, he needs to wait at least 24-48 hours. Please google the COWS test. He needs to score a 26 before the subs should be taken. I hope he's starting to feel a little better. Please wait before giving any more subs. Look up the test and call his doctor. I will keep you both in my thoughts.
this is just what i think happened ,because i heard of this before. it sounds to me like he didnt wait long enough from the last time he used,until he took the subs.if u take them while opiates r in ur system,even a little bit, it will backfire and give u immediate withdrawals like uv never had,how does he seem to b doing , now?
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2009 • 1 answer
Posted 26 Oct 2011 • 4 answers
Suboxone - Hi guys I am new to the group, I just started taking suboxine today at 5pm and it seemed?
Posted 22 Dec 2011 • 7 answers
Posted 19 Jan 2012 • 3 answers
I had some form of attack today that seems to be lingering. It started around 3:30. I slept for two?
Posted 6 May 2015 • 1 answer